Alert archive / Colorado / Freeze Warnings in 2013
Freeze Warning 8, NWS Pueblo, CO
NWS Pueblo, CO issued this freeze warning at Oct 4, 2013, 9:21 AM MDT for 9 counties in Colorado. It took effect at Oct 5, 2013, 12:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 4, 2013, 9:21 AM MDT (15:21 UTC)
- In effect from
- Oct 5, 2013, 12:00 AM MDT
- Expired
- Oct 5, 2013, 9:00 AM MDT
- In force
- 9 hr
- Issued by
- NWS Pueblo, CO
Counties Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Otero County, CO, Pueblo County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 48 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 3.4 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 556 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- -334 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
794 WWUS75 KPUB 041521 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 921 AM MDT FRI OCT 4 2013 COZ083>089-093-042130- /O.UPG.KPUB.FZ.A.0003.131005T0600Z-131005T1500Z/ /O.NEW.KPUB.FZ.W.0008.131005T0600Z-131005T1500Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD 921 AM MDT FRI OCT 4 2013 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATION...EASTERN FREMONT COUNTY...EL PASO COUNTY...PUEBLO COUNTY BELOW 6300 FT...HUERFANO COUNTY BELOW 7500 FT...WESTERN LAS ANIMAS COUNTY BELOW 7500 FT...CROWLEY COUNTY...AND OTERO COUNTY. THIS INCLUDES CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...AND ROCKY FORD. * SATURDAY MORNINGS LOW TEMPERATURES ARE EXPECTED TO RANGE BETWEEN 25 AND 30 DEGREES ACROSS THE AREA. * IMPACT...A KILLING FREEZE IS EXPECTED TO OCCUR IN MOST IF NOT ALL OF THE WARNED AREA. DAMAGE WILL BE POSSIBLE TO EXPOSED IRRIGATION SYSTEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$ COZ094-042130- /O.NEW.KPUB.FZ.W.0008.131005T0600Z-131005T1500Z/ EASTERN LAS ANIMAS COUNTY- INCLUDING...BRANSON...KIM 921 AM MDT FRI OCT 4 2013 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY. * LOCATION...EASTERN LAS ANIMAS COUNTY. * SATURDAY MORNINGS LOW TEMPERATURES ARE EXPECTED TO RANGE BETWEEN 25 AND 30 DEGREES ACROSS THE AREA. * IMPACT...A KILLING FREEZE IS EXPECTED TO OCCUR IN MOST IF NOT ALL OF THE WARNED AREA. DAMAGE WILL BE POSSIBLE TO EXPOSED IRRIGATION SYSTEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$
4 follow-up statements
987 WWUS75 KPUB 042105 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 305 PM MDT FRI OCT 4 2013 COZ083>089-093-094-050315- /O.CON.KPUB.FZ.W.0008.131005T0600Z-131005T1500Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM 305 PM MDT FRI OCT 4 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY. * LOCATION...EASTERN FREMONT COUNTY...EL PASO COUNTY...PUEBLO COUNTY BELOW 6300 FT...HUERFANO COUNTY BELOW 7500 FT...ALL OF LAS ANIMAS COUNTY...CROWLEY COUNTY...AND OTERO COUNTY. THIS INCLUDES CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...KIM...AND ROCKY FORD. * SATURDAY MORNINGS LOW TEMPERATURES ARE EXPECTED TO RANGE GENERALLY BETWEEN 20 AND 25 ALONG THE I-25 CORRIDOR. FARTHER EAST ACROSS OTERO...CROWLEY AND EASTERN LAS ANIMAS COUNTIES...TEMPERATURES WILL RANGE BETWEEN 25 AND 30F. * IMPACT...A KILLING FREEZE IS EXPECTED TO OCCUR IN MOST IF NOT ALL OF THE WARNED AREA. DAMAGE WILL BE POSSIBLE TO EXPOSED IRRIGATION SYSTEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$ HODANISH
793 WWUS75 KPUB 050226 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 826 PM MDT FRI OCT 4 2013 COZ083>089-093-094-051030- /O.CON.KPUB.FZ.W.0008.131005T0600Z-131005T1500Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM 826 PM MDT FRI OCT 4 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY. * LOCATION...EASTERN FREMONT COUNTY...EL PASO COUNTY...PUEBLO COUNTY BELOW 6300 FT...HUERFANO COUNTY BELOW 7500 FT...ALL OF LAS ANIMAS COUNTY...CROWLEY COUNTY...AND OTERO COUNTY. THIS INCLUDES CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD... ORDWAY...OLNEY SPRINGS...LA JUNTA...KIM...AND ROCKY FORD. * LOW TEMPERATURES SATURDAY MORNING ARE EXPECTED TO RANGE GENERALLY BETWEEN 20 AND 25 ALONG THE I-25 CORRIDOR. FARTHER EAST ACROSS OTERO...CROWLEY AND EASTERN LAS ANIMAS COUNTIES... TEMPERATURES WILL RANGE BETWEEN 25 AND 30. * IMPACT...A KILLING FREEZE IS EXPECTED TO OCCUR IN MOST IF NOT ALL OF THE WARNED AREA. DAMAGE WILL BE POSSIBLE TO EXPOSED IRRIGATION SYSTEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$
403 WWUS75 KPUB 051003 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 403 AM MDT SAT OCT 5 2013 COZ083>089-093-094-051500- /O.CON.KPUB.FZ.W.0008.000000T0000Z-131005T1500Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM 403 AM MDT SAT OCT 5 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. * LOCATION...EASTERN FREMONT COUNTY...EL PASO COUNTY...PUEBLO COUNTY BELOW 6300 FT...HUERFANO COUNTY BELOW 7500 FT...ALL OF LAS ANIMAS COUNTY...CROWLEY COUNTY...AND OTERO COUNTY. THIS INCLUDES CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD... ORDWAY...OLNEY SPRINGS...LA JUNTA...KIM...AND ROCKY FORD. * LOW TEMPERATURES THIS MORNING ARE EXPECTED TO BE IN THE 20S ALONG THE I-25 CORRIDOR. FARTHER EAST ACROSS OTERO...CROWLEY AND EASTERN LAS ANIMAS COUNTIES...TEMPERATURES SHOULD FALL INTO THE UPPER 20S TO AROUND 30. * IMPACT...A KILLING FREEZE IS EXPECTED TO OCCUR IN MOST IF NOT ALL OF THE WARNED AREA. DAMAGE WILL BE POSSIBLE TO EXPOSED IRRIGATION SYSTEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$
363 WWUS75 KPUB 051449 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 849 AM MDT SAT OCT 5 2013 COZ083>089-093-094-051600- /O.EXP.KPUB.FZ.W.0008.000000T0000Z-131005T1500Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM 849 AM MDT SAT OCT 5 2013 ...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING... THE FREEZE WARNING FOR EASTERN FREMONT COUNTY...EL PASO COUNTY...PUEBLO COUNTY BELOW 6300 FT...HUERFANO COUNTY BELOW 7500 FT...LAS ANIMAS COUNTY BELOW 7500 FEET...CROWLEY COUNTY...AND OTERO COUNTY WILL EXPIRE AT 9 AM MDT THIS MORNING. $$ HODANISH
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Oct 4, 3:54 AM MDT, 5 hours 27 minutes earlier.
Area forecast discussion, Oct 4, 3:54 AM MDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 354 AM MDT FRI OCT 4 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 354 AM MDT FRI OCT 4 2013 THIS MORNING LOW LEVEL MSTR HAS INCREASED OVR MUCH OF THE SERN PLAINS...WITH DEW POINTS IN THE MID 40S TO AROUND 50...AND STRATUS HAS DEVELOPED OVR EL PASO...PUEBLO...AND EASTERN FREMONT COUNTIES AND THERE COULD BE SOME LIGHT DRIZZLE IN A FEW AREAS. ALONG THE LOWER ARKANSAS RIVER VALLEY...KLAA AND KLHX ARE SEEING REDUCED VSBYS OF AROUND 5SM. STRONG SWRLY WINDS OVR THE SW MTS AND SRN SANGRES HAVE DEVELOPED AND DEW POINTS HAVE DROPPED INTO THE TEENS AND LOWER 20S. OBS AND WEB CAMS OVER THE CENTRAL MTS ARE INDICATING SNOW. SATELLITE IMAGES ARE SHOWING THE MAIN UPR LOW CIRCULATION OVR NRN UT AT 09Z. FORECAST MODELS MOVE THE UPR LOW ACRS THE NRN CO BORDER TODAY AND INTO THE NE PANHANDLE BY LATE AFTERNOON...AND THEN LIFTING NORTHEASTWARD OVERNIGHT. THIS MORNING THE GRADIENT OVR THE AREA IS EXPECTED TO INCREASE... WITH WEST TO NORTHWEST WINDS INCREASING OVR THE SERN PLAINS AND OTHER AREAS AS WELL...THEN BECOMING MORE NORTH TO NW IN THE AFTERNOON ACRS THE AREA. AS THE WESTERLY WINDS DEVELOP...THE SFC DEW POINTS WL DECREASE AND WE WL SEE THE STATUS DISSIPATE. WITH THE UPR LOW BEING SO FAR NORTH...MUCH OF THE AREA WL BE DRY TODAY. HOWEVER THE CENTRAL MOUNTAINS WL BE THE MOST FAVORED AREA FOR SNOW THRU THE DAY WITH AT LEAST A FEW INCHES OF ACCUMULATION. COULD SEE SOME ISOLD TO SCT PCPN OVR THE PIKES PEAK AND TELLER COUNTY AREAS...AND MAYBE EVEN SOME ISOLD PCPN OVR THE SW MTS AND SANGRE DE CRISTO MOUNTAINS. COOLER AIR ASSOCIATED WITH THIS UPR SYSTEM...WL RESULT IN MUCH COOLER TEMPS TODAY AND BELOW SEASONAL AVERAGES. BY LATE TONIGHT AS THE UPR LOW MOVES AWAY FROM THE AREA...SOME LINGERING SHOWERS OVR THE CENTRAL MTS ARE EXPECTED TO END. MOS GUIDANCE IS STILL SHOWING OVERNIGHT LOWS IN THE 20S ALONG THE I-25 CORRIDOR...WITH AROUND FREEZING OVR THE FAR SERN PLAINS. ALTHOUGH THERE SHOULD BE LITTLE IF ANY CLOUD COVER...THE WINDS MAY BE JUST BREEZY ENOUGH TO KEEP TEMPS FROM DROPPING TO AS LOW AS CURRENTLY FORECAST. WL LEAVE THE FREEZE WATCH IN EFFECT FOR NOW. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 354 AM MDT FRI OCT 4 2013 SATURDAY-SATURDAY NIGHT...BRISK NORTHERLY FLOW ALOFT ACROSS THE REGION SATURDAY SLOWLY MODERATES THROUGH SATURDAY NIGHT WITH A COMPACT UPPER LOW ACROSS WESTERN NEBRASKA LIFTING OUT ACROSS THE UPPER MIDWEST AS UPPER LEVEL RIDGING ACROSS THE DESERT SW BUILDS ACROSS THE GREAT BASIN AND INTO WESTERN COLORADO. THE NORTHERLY WINDS ALOFT ALONG WITH SLOWLY DECREASING PRESSURE GRADIENT WILL KEEP WINDS UP ACROSS EASTERN COLORADO THROUGH THE DAY SATURDAY...WITH THE STRONGEST WINDS EXPECTED ACROSS THE FAR SE PLAINS. TEMPS ALOFT SLOWLY WARM FROM WEST TO EAST UNDER BUILDING RIDGE...THOUGH HIGHS WILL REMAIN BELOW SEASONAL AVERAGES ON SATURDAY WITH 50S TO LOWER 60S ACROSS THE LOWER ELEVATIONS AND MAINLY 30S AND 40S ACROSS THE HIGHER TERRAIN. LIGHT WINDS ARE EXPECTED ACROSS THE AREA SATURDAY NIGHT...AND ALONG WITH DRY AIR AND CLEAR SKIES...SHOULD SEE ANOTHER NIGHT OF AT OR BELOW FREEZING TEMPS...ESPECIALLY VALLEY LOCALES WITH STRONG RADIATIONAL COOLING EXPECTED. SUNDAY-TUESDAY...WEAK NORTHWEST FLOW ALOFT ACROSS THE STATE ON SUNDAY BECOMES MORE WEST TO SOUTHWEST THROUGH TUESDAY AS LEVEL RIDGING BUILDS ACROSS THE STATE AND IS FLATTENED BY PACIFIC ENERGY DIGGING ACROSS THE WEST COAST THROUGH TUESDAY. THIS WILL KEEP WARM AND DRY WEATHER IN PLACE ACROSS THE AREA WITH HIGHS AT OR ABOVE SEASONAL AVERAGES MONDAY AND TUESDAY. WEDNESDAY-THURSDAY...LOWER CONFIDENCE FOR THE MIDDLE THROUGH THE END OF THE NEXT WEEK...AS PACIFIC ENERGY DIGGING ACROSS THE WEST COAST DEVELOPS A CUTOFF LOW ACROSS THE GREAT BASIN. GFS WEAKENS THE LOW AND KICKS IT OUT ACROSS THE STATE WEDNESDAY NIGHT AND THURSDAY AS MORE PACIFIC ENERGY TRANSLATES ACROSS THE NORTHERN TIER OF STATES....WHERE AS THE EC IS ABOUT 24 HOURS SLOWER WITH THE KICKER SYSTEM. WITH MODEL POOR HANDLING ASSOCIATED WITH THE TIMING OF CUT OFF SYSTEMS...HAVE STAYED WITH MODEL CONSENSUS WHICH BRINGS CHANCE AND SLIGHT CHANCE POPS ALONG AND WEST OF THE CONTDVD LATE WEDNESDAY AFTERNOON AND EVENING...WITH POPS SPREADING EAST THROUGH THE DAY ON THURSDAY. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING) ISSUED AT 354 AM MDT FRI OCT 4 2013 STRATUS WL CONTINUE THRU ABOUT MIDMORNING AT KCOS AND KPUB...WITH CONDITIONS THEN BECOMING VFR. WINDY CONDITIONS ARE EXPECTED TO DEVELOP AT KCOS...KPUB AND KALS WITH GUSTS OF 25-35 KTS. WINDS WL DECREASE TONIGHT. && .PUB WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR COZ083>089-093. && SHORT TERM...28 LONG TERM...MW AVIATION...28
Hazardous weather outlook, Oct 4, 6:01 AM MDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 601 AM MDT FRI OCT 4 2013 COZ058>089-093>099-051215- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 601 AM MDT FRI OCT 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT AS A WEATHER SYSTEM MOVES ACROSS THE AREA TODAY...THERE WILL BE SOME SNOW OVER THE MOUNTAIN AREAS THIS MORNING...ALTHOUGH SNOW WILL CONTINUE THROUGH THE DAY AND INTO THE EVENING OVER THE SAWATCH AND MOSQUITO RANGES...WHERE AT LEAST A FEW INCHES OF ACCUMULATION CAN BE EXPECTED. IN THE WAKE OF THIS WEATHER SYSTEM...COLD OVERNIGHT TEMPERATURES ARE EXPECTED AND OVERNIGHT LOWS MAY FALL BELOW FREEZING OVER PORTIONS OF THE SOUTHEAST PLAINS...ESPECIALLY ALONG AND NEAR THE INTERSTATE 25 CORRIDOR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SUB FREEZING TEMPERATURES WILL AGAIN BE POSSIBLE LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING...ESPECIALLY ACROSS VALLEY LOCALES OF SOUTH CENTRAL AND SOUTHEAST COLORADO. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY OVER THE SAWATCH AND MOSQUITO RANGES TODAY. 28/23
Nearby
Freeze Warnings in Colorado, 2013Every freeze warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.